# SDR VNAA2014062300023

- Difficulty date: June 27, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 24,785 hours, 24,790 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LIGHTNING STRIKE.  MAINTENANCE TROUBLESHOT, R & R STATIC WICKS, AND REPAIRED LT OTBD CANOE FAIRING USING AMM.  ACFT WAS RELEASED FOR SERVICE.
